# SDR DHL2005741592

- Difficulty date: May 11, 2005
- Submitted: June 23, 2005
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Aircraft time: 46,665 hours, 37,160 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT AT BS 1166 STR 30 IS CORRODED.  REMOVED DAMAGED STR 30 FROM 1138-1183 IAW B727 SRM 53-10-3 FIG 1.  FABRICATED STR 30.  REPAIR PARTS FILLER BAC1498-147 PO3345302 DIM 42 IN. FROM BS 1138-1183 SPLICE BAC 1498-131 PO9001233 12 IN. AT BS 1138 IAW B727 SRM 53-10-3 FIG 1.  TREATED AND PRIMED PARTS AND IAW B727 SRM 51-10-2.  INSTALLED NEW STR 30 REPAIR FROM BS 1138-1183 IAW B727 SRM 53-10-3 FIG 1.
